Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 3, Pages 278–326 (Mi al1907)  

This article is cited in 4 scientific papers (total in 4 papers)

Models of superstable Horn theories

J. Zaffe, E. A. Palyutin, S. S. Starchenko


Full text: PDF file (20115 kB)

Bibliographic databases:
UDC: 510.67
Received: 21.03.1984

Citation: J. Zaffe, E. A. Palyutin, S. S. Starchenko, “Models of superstable Horn theories”, Algebra Logika, 24:3 (1985), 278–326

Citation in format AMSBIB
\Bibitem{ZafPalSta85}
\by J.~Zaffe, E.~A.~Palyutin, S.~S.~Starchenko
\paper Models of superstable Horn theories
\jour Algebra Logika
\yr 1985
\vol 24
\issue 3
\pages 278--326
\mathnet{http://mi.mathnet.ru/al1907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=832910}


Linking options:
  • http://mi.mathnet.ru/eng/al1907
  • http://mi.mathnet.ru/eng/al/v24/i3/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Sudoplatov, “Inessential combinations and colorings of models”, Siberian Math. J., 44:5 (2003), 883–890  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Sudoplatov, “Syntactic approach to constructions of generic models”, Algebra and Logic, 46:2 (2007), 134–146  mathnet  crossref  mathscinet  zmath  isi
    3. E. A. Palyutin, “Interpretation of graphs in noncommutative theories of Frechet-powers”, J. Math. Sci., 167:6 (2010), 825–840  mathnet  crossref  mathscinet
    4. D. Yu. Emelyanov, B. Sh. Kulpeshov, S. V. Sudoplatov, “Algebras of binary formulas for compositions of theories”, Algebra and Logic, 59:4 (2020), 295–312  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:14
    Full text:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022